Measurement of cell velocity distributions in populations of motile algae.

Vladimirov, V. A., Wu, M. S. C., Pedley, T. J., Denissenko, P. V. and Zakhidova, S. G. (2004) Measurement of cell velocity distributions in populations of motile algae. The Journal of Experimental Biology, 207 (7). pp. 1203-1216. ISSN 1477-9145

Abstract

Metadata

Authors/Creators:
  • Vladimirov, V. A. (vv500@york.ac.uk)
  • Wu, M. S. C.
  • Pedley, T. J.
  • Denissenko, P. V.
  • Zakhidova, S. G.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 16 Feb 2009 09:50
Last Modified: 16 Feb 2009 09:50
Published Version: http://dx.doi.org/10.1242/jeb.00881
Status: Published
Publisher: The Company of Biologists Ltd 2009
Identification Number: 10.1242/jeb.00881

Share / Export

Statistics